# SDR DALA2019121807399

- Difficulty date: December 17, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N938AT
- Make and model: Boeing 717-200
- Aircraft serial: 55098
- Aircraft time: 37,834 hours, 25,587 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED INTERNALLY AT CUTOUT FOR DRAIN MAST IN FLOOR OF E/E COMPARTMENT. EXTERNAL FILLET SEALER AROUND MAST SHOWS CORROSION PROTRUSION ALSO. NRC 001-0223:2570-2002/002 00076: (CORROSION LEVEL 2), REPLACED DOUBLER REF BOEING DWG #9923686. (LP #1407393)
